Web of Science: 4 citations, Scopus: 4 citations, Google Scholar: citations,
γ-Active constraints in convex semi-infinite programming
Martínez Legaz, Juan Enrique (Universitat Autònoma de Barcelona. Departament d'Economia i d'Història Econòmica)
Todorov, Maxim Ivanov (Universidad de las Américas)
Zetina, Carlos Armando (Universidad de las Américas)

Date: 2014
Abstract: In this article, we extend the definition of γ-active constraints for linear semi-infinite programming to a definition applicable to convex semi-infinite programming, by two approaches. The first approach entails the use of the subdifferentials of the convex constraints at a point, while the second approach is based on the linearization of the convex inequality system by means of the convex conjugates of the defining functions. By both these methods, we manage to extend the results on γ-active constraints from the linear case to the convex case.
Note: Número d'acord de subvenció MICINN/MTM2011-29064-C03
Rights: Tots els drets reservats
Language: Anglès.
Document: article ; recerca ; acceptedVersion
Subject: Active constraints ; Convex optimization ; Semi-infinite programming
Published in: Numerical Functional Analysis and Optimization, Vol. 35, Núm. 7-9 (2014) , p. 1078-1094, ISSN 0163-0563

DOI: 10.1080/01630563.2014.895745

16 p, 444.8 KB

The record appears in these collections:
Articles > Research articles
Articles > Published articles

 Record created 2018-01-23, last modified 2019-02-02

   Favorit i Compartir